# SDR TRAX200600841

- Difficulty date: October 7, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 18,168 hours, 15,168 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 461-529
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND BARE METAL FOUND ON RT CABIN PRESSURE FLOOR FROM FUS STA 461 TO 529.  BLENDED AREAS ON RT CABIN PRESSURE FLOOR FROM STA 461-529 IAW SRM 51-21-06  CB7015474.  APPLIED CORROSION INHIBITOR TO RT SIDE CABIN PRESSURE FLOOR AT FUSELAGE STA 461-529 REF CRJ 200 SRM 51-25-56 JOB COMPLETE(SUPPLEMENTAL - SDR CLOSED)
